Document Detail


Isotretinoin and ulcerative colitis: A case report and review of the literature.
MedLine Citation:
PMID:  25068012     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
This case report describes a case of ulcerative colitis the onset of which occurred after the use of isotretinoin for acne treatment. Our patient, a healthy male young adult, after several months of isotretinoin use, developed gastrointestinal disorders and after thorough medical workup was diagnosed with ulcerative colitis. The literature regarding a possible correlation between isotretinoin use and ulcerative colitis is scarce. Nevertheless, recent epidemiological studies have shed more light on this possible association.
Authors:
Ioannis Papaconstantinou; Anastasios Stefanopoulos; Aspasia Papailia; Christos Zeglinas; Ioannis Georgopoulos; Spyridon Michopoulos
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  World journal of gastrointestinal surgery     Volume:  6     ISSN:  1948-9366     ISO Abbreviation:  World J Gastrointest Surg     Publication Date:  2014 Jul 
Date Detail:
Created Date:  2014-07-28     Completed Date:  2014-07-28     Revised Date:  2014-07-31    
Medline Journal Info:
Nlm Unique ID:  101532473     Medline TA:  World J Gastrointest Surg     Country:  United States    
Other Details:
Languages:  eng     Pagination:  142-5     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Lymphoepithelial cysts and cystic lymphangiomas: Under-recognized benign cystic lesions of the pancr...
Next Document:  Antihypertensive drugs and glucose metabolism.